# SDR 29GA2021092700001

- Difficulty date: September 26, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N705SV
- Make and model: Aerosp ATR72
- Aircraft serial: 1038
- Aircraft time: 11,272 hours, 10,562 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL FLIGHT: 67 FLL/FLL FA REPORTS MAIN CABIN DOOR WILL NOT LOCK WHEN PULLED CLOSED THE YELLOW HANDLE WILL
NOT PULL DOWN. CORRECTIVE ACTION: LUBRICATED AND OPS CHECK VENT DOOR OPSCK OK.
